# SDR ABXA20131227666

- Difficulty date: December 27, 2013
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 74,741 hours, 34,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STRINGER 24L ON THE STRINGER SPLICE AT LT 676 HAS 2 INCH CRACK ALONG THE UPPER RADIUS.  R & R STRINGER IAW B767 SRM 53-00-03 & REA B653-60799.  SDR INFORMATION, PN 143T3001-35, PART NAME STRINGER, SN NSN, CRACKED LENGTH 2 INCHES, FS BS LOC ON ACFT 676 LT TO 678 LT, STRINGER WS LOC ON ACFT 24L TO 24L.  ACFT WAS GNDED.
